Table of Contents
Journal of Computational Engineering
Volume 2014, Article ID 286039, 8 pages
http://dx.doi.org/10.1155/2014/286039
Research Article

Numerical Solutions of Fifth and Sixth Order Nonlinear Boundary Value Problems by Daftardar Jafari Method

Department of Mathematics, National University of Computer and Emerging Sciences, FAST Peshawar Campus, Peshawar 25000, Pakistan

Received 5 November 2013; Revised 8 February 2014; Accepted 13 February 2014; Published 30 March 2014

Academic Editor: Fu-Yun Zhao

Copyright © 2014 Inayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Inayat Ullah, Hamid Khan, and M. T. Rahim, “Numerical Solutions of Fifth and Sixth Order Nonlinear Boundary Value Problems by Daftardar Jafari Method,” Journal of Computational Engineering, vol. 2014, Article ID 286039, 8 pages, 2014. https://doi.org/10.1155/2014/286039.